`a`
Journal of Industrial and Management Optimization (JIMO)
 

Volume 4,Number 2,     May 2008

1

Global extremal conditions for multi-integer quadratic programming   Pages : 213 - 225

Zhenbo Wang,  Shu-Cherng Fang,  David Y. Gao and Wenxun Xing

 Abstract       Full Text      Related Articles

2

Finite difference approximation for stochastic optimal stopping problems with delays   Pages : 227 - 246

Mou-Hsiung Chang,  Tao Pang and Moustapha Pemy

 Abstract       Full Text      Related Articles

3

A nonsmooth Newton's method for discretized optimal control problems with state and control constraints   Pages : 247 - 270

Matthias Gerdts and Martin Kunkel

 Abstract       Full Text      Related Articles

4

New approach to global minimization of normal multivariate polynomial based on tensor   Pages : 271 - 285

Zhong Wan and Chunhua Yang

 Abstract       Full Text      Related Articles

5

Optimality conditions, duality and saddle points for nondifferentiable multiobjective fractional programs   Pages : 287 - 298

Xian-Jun Long,  Nan-Jing Huang and Zhi-Bin Liu

 Abstract       Full Text      Related Articles

6

New adaptive stepsize selections in gradient methods   Pages : 299 - 312

Giacomo Frassoldati,  Luca Zanni and Gaetano Zanghirati

 Abstract       Full Text      Related Articles

7

Well-posedness for parametric vector equilibrium problems with applications   Pages : 313 - 327

Kenji Kimura,  Yeong-Cheng Liou,  Soon-Yi Wu and Jen-Chih Yao

 Abstract       Full Text      Related Articles

8

An extended lifetime measure for telecommunication network   Pages : 329 - 337

Zari Dzalilov,  Iradj Ouveysi and Alexander Rubinov

 Abstract       Full Text      Related Articles

9

Errata to:''Optimal preemptive online scheduling to minimize $l_{p}$ norm on two processors''[Journal of Industrial and Management Optimization, 1(3) (2005), 345-351.]   Pages : 339 - 341

Donglei Du and Tianping Shuai

 Abstract       Full Text      Related Articles

10

Multi-parametric sensitivity analysis in piecewise linear fractional programming   Pages : 343 - 351

Behrouz Kheirfam and Kamal mirnia

 Abstract       Full Text      Related Articles

11

A filled function method for constrained nonlinear integer programming   Pages : 353 - 362

Yongjian Yang,  Zhiyou Wu and Fusheng Bai

 Abstract       Full Text      Related Articles

12

Discrepancy distances and scenario reduction in two-stage stochastic mixed-integer programming   Pages : 363 - 384

René Henrion,  Christian Küchler and Werner Römisch

 Abstract       Full Text      Related Articles

13

Higher-order symmetric duality in multiobjective programming with invexity   Pages : 385 - 391

Xinmin Yang,  Xiaoqi Yang and Kok Lay Teo

 Abstract       Full Text      Related Articles

14

Two numerical schemes for general variational inequalities   Pages : 393 - 406

P. Smoczynski and Mohamed Aly Tawhid

 Abstract       Full Text      Related Articles